# SDR 9503069106

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96S
- Make and model: Doug DC-9-15
- Aircraft serial: 47206
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING START OF TAKEOFF ROLL MEM-IND, THE AFT CABIN DOOR WARNING LIGHT ILLUMINATED. THE TAKEOFF WAS ABORTED WITHOUT INCIDENT AND THE AIRCRAFT RETURNED TO THE GATE.  REPLACED THE DOOR WARNING SWITCH.  CHECKED OK.
